RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2019, Volume 105, Issue 1, Pages 9–17 (Mi mz11739)  

An Asymptotic Method for Reducing Systems of Differential Equations with Almost-Periodic Matrices

Yu. A. Konyaev, D. A. Maslov

National Research University "Moscow Power Engineering Institute"

Abstract: An asymptotic method for reducing nonautonomous systems of differential equations with matrices represented as sums of matrix functions of different periods to systems with almost-constant matrices is proposed. On the basis of the proposed method, sufficient conditions for the asymptotic stability of solutions of systems of differential equations of this type are derived.

Keywords: nonautonomous system of differential equations, splitting method, asymptotic reducibility method, stability.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-01-00772-а
16-08-01269-а
This work was supported by the Russian Foundation for Basic Research under grants 16-01-00772-a and 16-08-01269-a.


DOI: https://doi.org/10.4213/mzm11739

Full text: PDF file (474 kB)
First page: PDF file
References: PDF file   HTML file

Document Type: Article
UDC: 517.925
PACS: 02.30.Hq
Received: 10.09.2017
Revised: 28.02.2018

Citation: Yu. A. Konyaev, D. A. Maslov, “An Asymptotic Method for Reducing Systems of Differential Equations with Almost-Periodic Matrices”, Mat. Zametki, 105:1 (2019), 9–17

Citation in format AMSBIB
\Bibitem{KonMas19}
\by Yu.~A.~Konyaev, D.~A.~Maslov
\paper An Asymptotic Method for Reducing Systems of Differential Equations with Almost-Periodic Matrices
\jour Mat. Zametki
\yr 2019
\vol 105
\issue 1
\pages 9--17
\mathnet{http://mi.mathnet.ru/mz11739}
\crossref{https://doi.org/10.4213/mzm11739}
\elib{http://elibrary.ru/item.asp?id=36603819}


Linking options:
  • http://mi.mathnet.ru/eng/mz11739
  • https://doi.org/10.4213/mzm11739
  • http://mi.mathnet.ru/eng/mz/v105/i1/p9

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:36
    References:8
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019